Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 242591, 6 pages
http://dx.doi.org/10.1155/2014/242591
Research Article

Existence Results and the Monotone Iterative Technique for Nonlinear Fractional Differential Systems with Coupled Four-Point Boundary Value Problems

1Department of Mathematics, Shandong University of Science and Technology, Qingdao 266590, China
2Department of Statistics and Finance, Shandong University of Science and Technology, Qingdao 266590, China

Received 13 May 2014; Accepted 11 July 2014; Published 23 July 2014

Academic Editor: Shurong Sun

Copyright © 2014 Yujun Cui and Yumei Zou. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yujun Cui and Yumei Zou, “Existence Results and the Monotone Iterative Technique for Nonlinear Fractional Differential Systems with Coupled Four-Point Boundary Value Problems,” Abstract and Applied Analysis, vol. 2014, Article ID 242591, 6 pages, 2014. https://doi.org/10.1155/2014/242591.